# SDR IXXA07SMN129S

- Difficulty date: February 23, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, RT HORIZONTAL STABILIZER, T/E LWR PANEL, CORRODED STA XE 149.906 - STA XE 220.343.  PERFORMED MAJOR REPAIR IAW DC8 SRM 55-3-1 FIG 1, SHEET 1 AND 2.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PAGES 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 55-2-0, PAGE 12.  REMOVED CORRODED PANEL PLATING IAW DC8 SRM 55-1-0 PAGE 1, DC8 SRM 51-1-21.  FABRICATED PANEL PLATING WITH PLATING & DOUBLER, BOTH FROM (AL 7075-T6-0.025") IAW DC8 SRM 55-3-1 FIG 1, SHEET 1 AND 2, ITEM S, T.  BONDED BOTH PARTS IAW DC8 SRM 51-1-9, TR 51-142, DATE 04-05-06.  CLEANED, TREATED AND PRIMED AREA AND PANEL PLATING INTERNAL PART IAW DC8 SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED PANEL PL
